# SDR UIEA2024011300010

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 94,883 hours, 23,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: BACC1825R
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, O, S
- Precautionary procedure: K, O

## Discrepancy

STRONG SMELL OF BURNING WIRE AFTER TURNING ON LIGHTS AT FL180. LASTED ONLY A FEW SECONDS. NO SMOKE PERCEIVED( FOUND BURNT TERMINAL ON LH POSITION LIGHT C/B. R/R TERMINAL IAW SWPM 20-30-11. OPS CHECKS GOOD AT THIS TIME. PERFORMED CHAPTER 5 INSPECTION OF FUMES IN THE CABIN IAW AMM 05-51-56. INSPECTION IS GOOD AT THIS TIME. R/R LH POSITION LIGHT C/B IAW B767 WDM 33-43-11-6.1. C/B CHECKS GOOD AT THIS TIME )
